# SDR HNAA9891731

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/EWN - FLT 3284 - AFTER GEAR UP SELECTION, NOSE GEAR DOORS OPENED.  CYCLED GEAR, NOSE GEAR DOORS OPENED AGAIN.  AIR TURNBACK TO CLT.  ADJUSTED NOSE GEAR DOORS, ACTUATOR END ONE TURN OUT.  CYCLED GEAR, OPS CHECK GOOD.  (X)
